Posted by Jill
on March 07, 2000 at 17:37:44:
In Reply to: Re: Living with Addison's for three years.......... posted by Rhonda on March 07, 2000 at 10:14:40:
: : : re:Rhonda deal, Hi Rhonda. I have'nt been diagnosed with addisons, but feel i have similar symptons. For three years iv'e been suffering from freezing hands and feet, i'm always cold, and when i go in our back yard ,which is a beach i can't take the heat, or hot baths -no more hot tubs for sure.i've gone through dizzy-light headedness (daily) my legs and arms are so weak , i don't feel comfortable driving on the freeway any more,my eyesights terrible--blurry-- and extreme tiredness although dr.s seem to think it's in my head. two months ago i blacked out making dinner and for three weeks my rt side arm and hand have been pis and needles crampy like arthiritis, my neck and jaw hurt, stomach always hurts down to 110 now. mri came out find today they were checking for ms. pottasium level in blood is very high, only thing they could tell me ,i would like to have a addison test, i have alot of heart racing lately also. see dr tue . good luck to you. Dear seashell,
: thanks for taking the time to respond to my message. At least I know I am not totally alone. Feel free to e-mail me if you would like to converse about everything without letting it all hang out as it were. Good luck to you too, and find a dr that will treat you like you have a sense of your own health.. Let me know.
I was diagnosed 3 yrs ago after having a severe crisis. Even now, the consultant @ the local hospital is still vague as to what the side effects of taking the tablets are!! One thing I have noticed is that I now longer have freezing (and unsightly hands & feet) but when I come out of a lukewarm shower I'm dripping with sweat but after approx 10 mins the sweat has gone! I've mentioned this to the consultant but he just dismisses it!! Do you suffer with increase sweating? I would like to hear from you. I have found this site interesting as I didn't realise how many people are affected!